Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$


Author: Hiroyuki Tsutsumi
Journal: Proc. Amer. Math. Soc. 134 (2006), 931-941
MSC (2000): Primary 11F03, 11F11, 11F25
Published electronically: July 20, 2005
MathSciNet review: 2196023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a definition of the modular differential equations of weight $k$ for a discrete subgroup for $\Gamma \subset SL_2(\mathbb{R})$; in this paper we set $\Gamma = SL_2(\mathbb{Z})$. We solve such equations admitting regular singularities at elliptic points for $SL_2(\mathbb{Z})$ in terms of the Eisenstein series and the Gauss hypergeometric series. Furthermore, we give a series of such modular differential equations parametrized by an even integer $k$, and discuss some properties of solution spaces. We find several equations which are solved by a modular form of weight $k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F03, 11F11, 11F25

Retrieve articles in all journals with MSC (2000): 11F03, 11F11, 11F25


Additional Information

Hiroyuki Tsutsumi
Affiliation: Department of Mathematics, Shimane University, Matsue 690-8504 Japan
Address at time of publication: Osaka University of Health and Sports Science, 1-1 Asashirodai, Kumatori-cho, Sennan-gun, Osaka 590-0496, Japan
Email: tsutsumi@math.shimane-u.ac.jp, tsutsumi@ouhs.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08115-3
PII: S 0002-9939(05)08115-3
Keywords: Modular form, hypergeometric series
Received by editor(s): June 3, 2004
Received by editor(s) in revised form: October 26, 2004
Published electronically: July 20, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.